# SDR FDEA201305201036

- Difficulty date: May 20, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N974FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26158
- Aircraft time: 68,268 hours, 21,498 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51213
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 345, BL 0-LBL 20 FLOORBEAM UPPER TEE AND LOWER SURFACES FOUND CORRODED.  R & R WITH NEW FLOORBEAM FABRICATED IAW DWG 141N5121, SHT 4, REV AND INSTALLED IAW DWG 141N5111, SHT 1, REV C.   MAJOR REPAIR.
